Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 86, NWS Blacksburg, VA

June 8, 2007Bedford County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 8, 2007, 7:49 PM EDT for Bedford County, Virginia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 7:49 PM EDT (23:49 UTC)
Expired
Jun 8, 2007, 8:27 PM EDT
In force
38 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Bedford County, VA

The radar

The Roanoke radar (KFCX), 72 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.8 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 082349
SVRRNK
VAC019-515-090045-
/O.NEW.KRNK.SV.W.0086.070608T2349Z-070609T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
749 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF BEDFORD IN SOUTH CENTRAL VIRGINIA
  BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 845 PM EDT

* AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF GOODVIEW...OR ABOUT 6 MILES SOUTHWEST OF MONETA...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOODVIEW...
  MONETA...
  SMITH MOUNTAIN LAKE STATE PARK...
  HUDDLESTON...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3723 7978 3704 7958 3742 7922 3751 7929

$$

PH
2 follow-up statements
000 
WWUS51 KRNK 090006
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
803 PM EDT FRI JUN 8 2007

VAC515-090013-
/O.CAN.KRNK.SV.W.0086.000000T0000Z-070609T0045Z/
CITY OF BEDFORD VA-
803 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF BEDFORD... IS
CANCELLED...

THE SEVERE STORM IS NOW EAST OF THE CITY OF BEDFORD...IN THE 
EASTERN PART OF BEDFORD COUNTY.

LAT...LON 3721 7968 3704 7958 3708 7944 3742 7922
      3747 7930 3734 7940

$$

VAC019-090045-
/O.CON.KRNK.SV.W.0086.000000T0000Z-070609T0045Z/
BEDFORD VA-
803 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN BEDFORD COUNTY...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BOONSBORO TO 6 MILES SOUTH
OF GOODE TO MONETA...OR ALONG A LINE EXTENDING FROM FOREST TO
EVINGTON TO MONETA...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMITH
MOUNTAIN LAKE STATE PARK AND HUDDLESTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN THE CITY OF 
BEDFORD AT 740 PM. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3721 7968 3704 7958 3708 7944 3742 7922
      3747 7930 3734 7940

$$

DS
000 
WWUS51 KRNK 090028
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
827 PM EDT FRI JUN 8 2007

VAC031-680-090100-
/O.CON.KRNK.SV.W.0087.000000T0000Z-070609T0100Z/
CAMPBELL VA-CITY OF LYNCHBURG VA-
827 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT 
FOR THE CITY OF LYNCHBURG...CAMPBELL COUNTY...

AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LYNCHBURG CITY TO 8 MILES
WEST OF GLADYS...OR ALONG A LINE EXTENDING FROM LYNCHBURG CITY TO
EVINGTON...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOCOCK...RUSTBURG AND CONCORD.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3745 7920 3715 7931 3704 7895 3736 7897

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:13 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 8, 7:13 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
713 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A COLD FRONT WILL DROP SOUTH ACROSS THE REGION TONIGHT AND SATURDAY.
HIGH PRESSURE WILL BUILD SOUTH FROM THE GREAT LAKES ON SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
ISOLATED TSTMS ARE DEVELOPING IN THE VERY WARM AND UNSTABLE AIRMASS
ACROSS THE FORECAST AREA WELL AHEAD OF THE COLD FRONT AND ASSOCIATED
LINE OF TSTMS IN KY/TN. SO FAR...THESE ISOLATED TSTMS HAVE NOT TAKEN
OFF AND COVERAGE MAY REMAIN SCATTERED AT BEST. THE LINE OF TSTMS HAS
ACCELERATED MUCH FASTER THAN 12Z MODELS PROGGED...AND LOOKS LIKE IT
MAY MOVE INTO FAR WRN SECTIONS AROUND 600 PM. WITH IT MOVING IN THAT
EARLY...WE WILL BE NEAR THE PEAK HTG AND THE LINE SHOULD MAKE IT AT
LEAST INTO THE REST OF THE MTNS...SO WILL HAVE THE HIGHEST POPS IN
THE FAR WEST OF HIGH LIKELY/LOW CATEGORICAL THROUGH MIDNIGHT...
TAPERING DOWN SHARPLY INTO LOW CHC OR SLIGHT CHC IN THE PIEDMONT.
SHOWERS/TSTMS SHOULD THEN BE TAPERING OFF BY MIDNIGHT WITH LOSS OF
HTG AND INSTABILITY.

WILL BE ANOTHER WARM AND MUGGY NIGHT WITH THE DRIER AIR BEHIND THE
FRONT NOT MOVING IN UNTIL SATURDAY...SO WILL HAVE WARM LOWS IN THE
60S TO AROUND 70.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
WITH LOW LEVEL MOISTURE AND DIFFERENTIAL HEATING INCREASED CLOUD
COVER AND POPS FOR SATURDAY. WEST FLOW IN THE WEST WILL HOLD
CLOUDS IN THE WESTERN UPSLOPE AREAS. COOLER AIR AT THE MID LEVELS
ASSOCIATED WITH THE FRONTAL BOUNDARY MAY BE ENOUGH INSTABILITY TO
CREATE SOME CONVECTION. HIGHEST CHANCE IN THE SOUTHEAST PORTION OF
CWA. ELECTED TO PUSH SLIGHT CHANCE BACK TO BLUE RIDGE MOUNTAINS.
BY LATER SATURDAY NIGHT...MOST CLOUDS WILL DISSIPATE...LEAVING THE
AREA WITH SUNSHINE AND WARM END OF THE WEEKEND...WITH LESS HUMID
AIR IN PLACE FOR SUNDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AN OMEGA BLOCK PROGGED TO DEVELOP EARLY NEXT WEEK...WITH AN UPPER
LOW OVER THE NORTHERN ROCKIES AND SECOND OVER THE CANADIAN MARITIMES.
STALLED FRONTAL BNDRY WILL LINGER NEAR THE GULF COAST WITH EASTERLY
FLOW TO ITS NORTH ON MONDAY AND TUESDAY. EXPECT ONLY A SLIGHT
CHANCE OF THUNDERSTORMS MAINLY IN THE MOUNTAINS. FRONTAL BOUNDARY
LIFTING NORTH WEDNESDAY INTO FRIDAY. FOR MEDIUM RANGE FOLLOWED
HPCGUIDE WHICH WAS A BLEND ECMWF AND NCEP ENS MEAN.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
WIDELY SCTD TSTMS HAVE BEEN PRODUCING STRONG WINDS AND SMALL HAIL
SINCE ABOUT 4PM...BUT HAVE WEAKENED SINCE 6PM. COVERAGE WITH MAIN
LINE ON CONVECTION HAS BEEN BREAKING UP AS IT APPROACHES FROM THE
WEST. SHUD BE ABLE TO HANDLE MOST OF THE REST OF THE CONVECTION
WITH VCTS FOR THE NEXT FEW HOURS.

WITH A NW FLOW AND PLENTY OF LOW LEVEL MOISTURE...LWB AND
ESPECIALLY BLF ARE LIKELY TO DROP TO MVFR AND POSSIBLY IFR
OVERNIGHT. LOWER CEILINGS COULD LAST INTO THE MORNING IN SE WV.
THE DRIER AIR BEHIND THE FRONT IS SLOW TO CLEAR OUT THE PIEDMONT
AREAS SATURDAY...THERE MAY BE ENOUGH INSTABILITY FOR POP- UP
TSTORMS AT LYH AND ESPECIALLY DAN. BUT WILL NOT INCLUDE AT THIS
TIME.

WITH HIGH PRESSURE IN THE REGION FROM SATURDAY NIGHT THROUGH
TUESDAY...MVFR CONDITIONS POSSIBLE OVERNIGHT IN THE MOUNTAIN VALLEYS
AND VFR CONDITIONS FOR ALL DURING THE DAY.

&&

.CLIMATE...
BLUEFIELD REACHED 88 DEGREES...AND BROKE THEIR RECORD HIGH FOR THE
DATE. THE OLD RECORD WAS 86 SET IN 1984

BLUEFIELD AND DANVILLE WILL LIKELY KEEP THEIR HIGH MINIMUMS
TEMPERATURE RECORDS FROM OVERNIGHT AS THEY WILL PROBABLY NOT DROP
BELOW 71 BEFORE MIDNIGHT UNLESS A THUNDERSTORM WITH HEAVY RAIN
DOES IT.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JJ/KK
NEAR TERM...JJ
SHORT TERM...KK
LONG TERM...KK
AVIATION...JJ/JS
CLIMATE...
Hazardous weather outlook, Jun 8, 6:18 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
618 PM EDT FRI JUN 8 2007

VAZ007-009-WVZ042-043-045-092230-
TAZEWELL-SMYTH-MERCER-SUMMERS-GREENBRIER-
618 PM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY
EVENING. A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001>003-018-019-VAZ010>020-022>024-032>035-WVZ044-092230-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-MONROE-
618 PM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY
EVENING. A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-020-VAZ043>047-058-059-092230-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
618 PM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY
EVENING. ANY STORMS THAT DEVELOP MAY PRODUCE LARGE HAIL OR
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 5:45 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
545 PM EDT FRI JUN 8 2007

NCZ004-082230-
STOKES NC-
545 PM EDT FRI JUN 8 2007

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF DANBURY...OR ABOUT OVER
CAPELLA...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
LIKELY BE NEAR...HANGING ROCK STATE PARK AT 550 PM EDT...DANBURY AT
555 PM EDT...SANDY RIDGE AT 605 PM EDT...MEADOWS AND PRESTONVILLE AT
610 PM EDT...DILLARD AT 620 PM EDT...WALNUT COVE AND AYERSVILLE AT
625 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL
HAIL ARE LIKELY WITH THIS STORM.

JDS
Special weather statement, Jun 8, 5:53 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
553 PM EDT FRI JUN 8 2007

VAZ007-082230-
TAZEWELL VA-
553 PM EDT FRI JUN 8 2007

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF RICHLANDS...OR ABOUT 2 MILES
NORTHEAST OF CLAYPOOL HILL...MOVING EAST AT 20 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...ASBERRYS AT 615 PM EDT...TAZEWELL AT 620
PM EDT...GRATTON...BURKES GARDEN AT 630 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL
HAIL ARE LIKELY WITH THIS STORM.

JDS
Local storm report, Jun 8, 6:29 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             8 W TAZEWELL            37.12N 81.66W
06/08/2007  E0.75 INCH       TAZEWELL           VA   PUBLIC

&&

DOC
Local storm report, Jun 8, 6:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
637 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     4 NW DANBURY            36.45N 80.26W
06/08/2007                   STOKES             NC   LAW ENFORCEMENT

            TWO TREES WERE BLOWN DOWN ON HIGHWAY 89.

&&

DSLEIGHT
Local storm report, Jun 8, 6:52 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
652 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 E WOLFCREEK           37.67N 80.58W
06/08/2007                   MONROE             WV   LAW ENFORCEMENT

            TREE DOWN ON ROUTE 3

0510 PM     TSTM WND DMG     UNION                   37.58N 80.53W
06/08/2007                   MONROE             WV   LAW ENFORCEMENT

            TREE DOWN ON WILLOW BIN ROAD.

&&

DS
Local storm report, Jun 8, 7:07 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
707 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     5 NW DANBURY            36.46N 80.28W
06/08/2007                   STOKES             NC   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 89 NEAR PINEY GROVE ROAD

0557 PM     TSTM WND DMG     3 W DANBURY             36.41N 80.27W
06/08/2007                   STOKES             NC   LAW ENFORCEMENT

            TREE DOWN JUST NORTH OF HANGING ROCK STATE PARK

0401 PM     TSTM WND DMG     4 SW STUART             36.59N 80.33W
06/08/2007                   PATRICK            VA   LAW ENFORCEMENT

            TWO TREES DOWN ON PETERS CREEK ROAD

&&

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 3:54 PM EDTSevere Thunderstorm WarningRNKPatrick66 min
Jun 8, 3:59 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry39 min
Jun 8, 6:05 PM EDTSevere Thunderstorm WarningRNKTazewell55 min
Jun 8, 7:22 PM EDTSevere Thunderstorm WarningRNKBath53 min
Jun 8, 7:27 PM EDTSevere Thunderstorm WarningRNKFranklin45 min
Jun 8, 7:56 PM EDTSevere Thunderstorm WarningRNKCampbell, City of Lynchburg64 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.